# SDR DALA2022011300256

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- Aircraft time: 53,435 hours, 37,127 cycles
- System (JASC): 2400 · Electrical Power System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE IDG FEEDER HARNESS IS ROUTED TOO CLOSE TO THE #2 ENGINE FUEL LINE, AS INDICATED IN WORK CARD 0571-9202. THERE MUST BE A 0.39" MIN DISTANCE. SUMMARY SEE NRC 110-0001:0571-9202/010 00370: ROUTED IDG FEEDER HARNESS AS PER AMDS CARD 0571-9202. (LP #2083609)
